# SDR AU510001642

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Socata TB10TOBAGO
- Engine: Lyc O360A1A
- Propeller: Hartzl HCC2YK1
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Piston Ring
- Part number: AEL74241PL
- Condition: Delaminated
- Location: Engine
- Part time: 1,269 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE CYLINDERS (4OFF) HAD TOP PISTON RINGS DELAMINATING. PLASMA FACE SECTION COMING AWAY FROM BASE MATERIAL. ALL 4 CYLINDERS ALSO HAD EXCESSIVELY WORN EXHAUST VALVE GUIDES AND 2 EXHAUST VALVES REQUIRED REPLACEMENT.  (CASA NR 510001642)
